Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nuke Acne

Red blood shot eyes.

Recommended Posts

I'm almost on my 5th month of accutane and my eyes became extremly red and it won't go away... any suggestions? Does accutane cause this? I went to the eye doctor he perscribe me an eye drop and told me to use a mosturize eye drop daily. Isn't helping too much....

Share this post


Link to post
Share on other sites

Do you have any allergies to animals? Cleaning products? Are you wearing contacts 8 hours plus? Some people's eyes get crazy dry during their courses and the things i mentioned don't help but only make things worse.

If not try going back to the doc and telling them you need a stronger eye drop perscription. Hope your eyes get better ;)

Share this post


Link to post
Share on other sites
maybe your eyes being red has something to do with your avatar picture ?

LMAO naw. I havent been around that stuff :whistle:

It dosent hurt just feels really dry i think imma go back soon because he told me to come back if it dosent help.

Share this post


Link to post
Share on other sites

My eyes a bloodshot sometimes too on Tane. I tried using preservative-free eye drops, but they seemed to make matters worse after a day or two. :/

Share this post


Link to post
Share on other sites

Yup, I've been getting red bloodshot eyes for a good few weeks now, on 2nd month (ALMOST THIRD WOO) 50mg a day. I have been on since August however, but something fucked up and I was hardly taking any dosage, so god-damn. Aaanyway, I think it is the accutane, but i've hardly been getting any sleep lately too (most likely cause of the accutane) and I've been working in front of the computer a loooot.

Hopefully a few more early nights will help..

Share this post


Link to post
Share on other sites

Get this:

http://www.americarx.com/Products/4727.htm...ampaign=product

Best eye drops ever, way better than prescription. Use them as much as you need throughout the day (especially right when you wake up and before you go to bed). I had lasik eye surgery a few years ago and consistent use of these drops totally cleared up my bloodshot, dry, red eyes. Make sure you get the kind for severe dryness. It really does take awhile to clear up really dry eyes, so be patient :) Also, try to avoid straining your eyes too much.. it just dries them out more. Lots of water will help as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×